MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ENDOVIVE¿ JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ENDOVIVE¿ JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566340
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive three-port through the peg jejunal tube was used during a percutaneous endoscopic gastrostomy jejunostomy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the jejunal tube was advanced to the jejunum.Upon placing the jejunal tube in the proper placement, they were not able to advance any saline, food bolus or anything through the feeding tube as it was blocked/occluded.Since the same device is not available, they just removed the jejunal tube and kept the peg tube in place.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ENDOVIVE¿ JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7567114
Report Number3005099803-2018-01833
Device Sequence Number2063175
Product Code FPD
UDI-Device Identifier08714729789666
UDI-Public08714729789666
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566340
Device Catalogue Number6634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1